My CCRM IVF Journey

Our successful journey through IVF #2 at one of the world's top fertility clinics

Second Depot Lupron Injection, Check

Posted by auntiem10 on November 13, 2010

This morning Depot Lupron injection #2 was jabbed into my hip. The month following injection #1 flew by, and I’m anticipating this month will pass even more quickly, since the holidays are looming.

I’m wondering if the side effects that occurred shortly after the first injection will return. Will I feel pounding headaches again, and will any spotting/bleeding show up? I’m pretty sure the hot flashes will return with a vengeance, since most of you reported that the heat intensified after the second injection. The end of this treatment is in sight (27 days until I start BCPs!), so I will just grin and bear it and hopefully not erupt on anyone! : )

Advertisements

2 Responses to “Second Depot Lupron Injection, Check”

  1. LisainSK said

    Oohh!! Not much longer!! Really hoping your s/a stay away or are not as severe this time around.

  2. […] 2010: Deluged with hot flashes, crappy mood ensued, second Depot Lupron injection, fun Thanksgiving trip to […]

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: